research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
The Generalized Backstepping Control Method for Stabilizing and Solving Systems of Multiple Delay Differential Equations

Authors: Saja F. Noaman --- Fadhel S. Fadhel
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 150-156
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, a generalized approach of the backstepping method for stabilizing and solving system of ordinary differential equations will be applied for systems of differential equations with multiple delay by transforming the non-linear system of delay differential equations into a system of ordinary differential equations with cooperation of the method of steps. The basic idea of this approach is to find Lyapunov function for stabilizing the system of different time steps which is chosen as the definitions of the present approach.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2018 (1)